# SDR CHQA200800057

- Difficulty date: March 24, 2008
- Submitted: March 27, 2008
- Operation: Air carrier
- Aircraft: N275SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145345
- Aircraft time: 18,909 hours, 15,471 cycles
- Engine: Allsn AE3007A
- Engine time: 7,737 hours, 6,716 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Filter Element
- Part number: 7276045
- Condition: Dirty
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE TO RDU - WHILE CLIMBING THROUGH 7,000 FT, THE CREW RECEIVED A BLEED 1 OVERTEMP MESSAGE.  THE PROPER CHECK LISTS WERE FOLLOWED IN THE QRH AND IT WAS DECIDED TO DIVERT TO CMH.  THE FLIGHT DIVERTED AND LANDED WITHOUT INCIDENT IN CMH.  MAINTENANCE TROUBLESHOT THE BLEED SYSTEM AND REPLACED THE FAN AIR VALVE FILTER.  AFTER RUNNING UP THE ENGINES AND CHECKING THE BLEED SYSTEM, THE AIRCRAFT WAS RETURNED TO SERVICE.
